Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Motivic Serre invariants modulo the square of $ \mathbb{L}-1$


Author: Takehiko Yasuda
Journal: Proc. Amer. Math. Soc. 146 (2018), 547-554
MSC (2010): Primary 14D06; Secondary 14E05
DOI: https://doi.org/10.1090/proc/13780
Published electronically: September 6, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Motivic Serre invariants defined by Loeser and Sebag are elements of the Grothendieck ring of varieties modulo $ \mathbb{L}-1$. In this paper, we show that we can lift these invariants to modulo the square of $ \mathbb{L}-1$ after tensoring the Grothendieck ring with $ \mathbb{Q}$ under certain assumptions.


References [Enhancements On Off] (What's this?)

  • [1] Dan Abramovich, Kalle Karu, Kenji Matsuki, and Jarosław Włodarczyk, Torification and factorization of birational maps, J. Amer. Math. Soc. 15 (2002), no. 3, 531-572. MR 1896232, https://doi.org/10.1090/S0894-0347-02-00396-X
  • [2] Dan Abramovich and Michael Temkin,
    Functorial factorization of birational maps for qe schemes in characteristic 0,
    arXiv:1606.08414.
  • [3] Siegfried Bosch, Werner Lütkebohmert, and Michel Raynaud, Néron models, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 21, Springer-Verlag, Berlin, 1990. MR 1045822
  • [4] Jan Denef and François Loeser, Definable sets, motives and $ p$-adic integrals, J. Amer. Math. Soc. 14 (2001), no. 2, 429-469. MR 1815218, https://doi.org/10.1090/S0894-0347-00-00360-X
  • [5] Robin Hartshorne, Algebraic geometry, Graduate Texts in Mathematics, No. 52, Springer-Verlag, New York-Heidelberg, 1977. MR 0463157
  • [6] Ehud Hrushovski and François Loeser, Monodromy and the Lefschetz fixed point formula, Ann. Sci. Éc. Norm. Supér. (4) 48 (2015), no. 2, 313-349 (English, with English and French summaries). MR 3346173, https://doi.org/10.24033/asens.2246
  • [7] Joseph Lipman, Rational singularities, with applications to algebraic surfaces and unique factorization, Inst. Hautes Études Sci. Publ. Math. 36 (1969), 195-279. MR 0276239
  • [8] Joseph Lipman, Desingularization of two-dimensional schemes, Ann. Math. (2) 107 (1978), no. 1, 151-207. MR 0491722
  • [9] François Loeser and Julien Sebag, Motivic integration on smooth rigid varieties and invariants of degenerations, Duke Math. J. 119 (2003), no. 2, 315-344. MR 1997948, https://doi.org/10.1215/S0012-7094-03-11924-9
  • [10] Johannes Nicaise and Julien Sebag, Motivic Serre invariants, ramification, and the analytic Milnor fiber, Invent. Math. 168 (2007), no. 1, 133-173. MR 2285749, https://doi.org/10.1007/s00222-006-0029-7
  • [11] Jean-Pierre Serre, Classification des variétés analytiques $ p$-adiques compactes, Topology 3 (1965), 409-412 (French). MR 0179170, https://doi.org/10.1016/0040-9383(65)90005-4
  • [12] Michael Temkin, Desingularization of quasi-excellent schemes in characteristic zero, Adv. Math. 219 (2008), no. 2, 488-522. MR 2435647, https://doi.org/10.1016/j.aim.2008.05.006
  • [13] Michael Temkin, Functorial desingularization of quasi-excellent schemes in characteristic zero: the nonembedded case, Duke Math. J. 161 (2012), no. 11, 2207-2254. MR 2957701, https://doi.org/10.1215/00127094-1699539

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14D06, 14E05

Retrieve articles in all journals with MSC (2010): 14D06, 14E05


Additional Information

Takehiko Yasuda
Affiliation: Department of Mathematics, Graduate School of Science, Osaka University, Toyonaka, Osaka 560-0043, Japan
Email: takehikoyasuda@math.sci.osaka-u.ac.jp

DOI: https://doi.org/10.1090/proc/13780
Received by editor(s): January 24, 2017
Received by editor(s) in revised form: April 4, 2017
Published electronically: September 6, 2017
Additional Notes: Most of this work was done during the author’s stay at Institut des Hautes Études Scientifiques. He is grateful for its hospitality and great environment. He also wishes to thank François Loeser for inspiring discussion and helpful comments. This work was partly supported by JSPS KAKENHI grant No. JP15K17510 and JP16H06337.
Communicated by: Lev Borisov
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society